MathSciNet Relay Station
MathSciNet bibliographic data
MR2084410 44A12 (47B38 47G10)
Rubin, Boris Radon transforms on affine Grassmannians. Trans. Amer. Math. Soc. 356 (2004), no. 12, 5045–5070.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement